| Model Number |
1002717 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that ongoing cartridge alarms occurred during load sequence.There was no adverse impact to the customer¿s blood glucose value.Reportedly, customer continued using pump for insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: ios / ios_iphone 12 mini / unknown / ios_18.6.2.